Local Stability of Predator Prey Models With Harvesting On The Prey

Saiful Marom

Abstract


In this paper considered the dynamics of a predator prey model with threshold harvesting on the prey. Theoretical and numerical methods are used to investigate boundedness of solutions, existence of equilibrium points, and the local stability of equilibrium points.

Keywords


predator prey models, boundedness of solution, local stability

Full Text:

PDF

References


Asfaw, T. M., 2009, Dynamics of generalized time dependent predator-prey model with nonlinear harvesting, Int. J. Math. Anal. 3, 1473–1485.

Birkhoff, H. and Rota, G.C., 1989, Ordinary Differentials Equations, 4th Edition, John Wiley & Sons, Inc, New - York, USA.

Blanchard, P., Devaney, R.L. and Hall, G.R., 2006, Differential Equations, Thomson Brooks/Cole, Belmont.

Bohn, J., Rebaza, J., and Speer, K., 2011, Continuous Threshold Prey Harvesting in Predator-Prey Models, International Journal of Computational and Mathematical Science., 1, 111-118.

Ginzburg, L.R., Akcakaya, H.R. and Arditi, R., 1995, Ratio-Dependent Predation: An Abstraction that Works, Ecology, 76, 995-1004.

Khalil, H.K., 2002, Nonlinear Systems , 3rd edition, Prentice Hall, New Jersey , USA.

Leard, B., Lewis, C. and Rebaza, J., 2008, Dynamics of Ratio-Dependent Predator-Prey Models with Nonconstant Harvesting, Disc. Cont. Dyn. Syst. S, 1, 303-315.

Lynch, S., 2010, Dynamical Systems with Applications Using Maple, Birkhauser, Boston.

Perko, L., 2001, Differential Equations and Dynamical Systems .Texts in Applied Mathematics Vol. 7, Springer – Verlag, New – York , USA.

Ross, S.L., 1984, Differential Equations, 3th Edition, John Wiley & Sons, Inc, New - York, USA.

Tu, Pierre, N.V., 1994, Dynamical System : a intoduction with application in Economis and Bioloogy, Springer – Verlag , New-York, USA.

Verhulst, F.,1990,Nonlinear Differential Equations and Dynamical Systems, Springer – Verlag, New- York, USA.

Xiao, D. and Ruan, S., 2001, Global Dynamics of A Ratio-Dependent Predator-Prey System, J. Math. Biol., 43, 268-290.




DOI: http://dx.doi.org/10.31941/delta.v1i1.465

Refbacks

  • There are currently no refbacks.


Copyright (c) 2017 Delta: Jurnal Ilmiah Pendidikan Matematika

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.

printed ISSN : 2303-3983

electronic ISSN : 2548-3994